# SDR SWAA2020062988383

- Difficulty date: May 30, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT STA 319 S-23L L-CHORD HAS A SPOT OF CORROSION AT FWD SIDE OF STUB FRAME.   REMOVED CORROSION FROM STR23L CHORD PN 141A8240-37 FOUND ORIG T .100' LOSS .042' REMAINING .058' TO BE OUT OF LIMITS IAW SRM 53-20-15-1A-1 REPAIRED CHORD IAW EA 200428 REV P1 & IR AND SWA EA 20-153-00732 REV IR.
